Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lean, have taken up gym, advised lean gainer supplements. Is it advisable?

Hi,recently i have joined gym and they are suggesting me to take lean gainer supplements .Is it good to take this type of supplements?My recent weight is 77 kgs and i am 5 10 .What should be my normal weight?I have bought zincovit tablets to get extra strength and stamina,is it good too?Should i take any other medicine to increase my strength and stamina?Please advice.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM.
Your weight should be around 70-78 (ideal) .
Yes you can take a lean mass gainer as it helps in burning fat and also putting lean muscle mass , and no there are no side effects to it , any multivitamin is always good for an active person , no need to take any medicines to increase your strength , just have the lean mass gainer and you can also add a pre workout shake to your regimen.
Thank you and take care
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor